# SDR CALA0300216

- Difficulty date: April 24, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 54,263 hours, 28,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE MEASURING APPROXIMATELY 4 INCHES X 5 INCHES IN FUSELAGE SKIN BETWEEN STA 986.5 AND 1006 BETWEEN S3L AND S4L.  A REPAIR WAS INSTALLED IAW SRM 53-00-01, FIGURE 210.
